# SDR 97UAL900508

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: P, B
- Precautionary procedure: K

## Discrepancy

A STRONG ELECTRICAL ODOR BEGAN JUST PRIOR TO DESCENT FROM FLIGHT LEVEL 370.  NO SMOKE OBSERVED.  CRACK FOUND IN FIRST OFFICERS SLIDING WINDOW UPON LANDING.  WINDOW HOT.
